# SDR DALA2025032302158

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 94,135 hours, 43,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3245 DISC: FUME SMELL AT 2000' BEFORE LANDING. PLASTIC SMELL, ALSO SMELLED IN 1R GALLEY. C/A: RAN BOTH ENGINES, RAN BOTH PACKS AND BOTH ENGINE BLEEDS, ALSO INSPECTED 1R GALLEY. REF LOG 0870669. (LP: 7162994)
